MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number DX SWIVELOCK, 3.5 X 13.5 MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8979p dx swivelock anchor began to beak and it was removed.Case was completed using a 4.5mm bio-composite swivelock anchor without further issues.This was discovered during a inter-cuneiform instability in a lisfranc internal brace on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
DX SWIVELOCK, 3.5 X 13.5 MM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13995079
Report Number1220246-2022-04694
Device Sequence Number17442097
Product Code MBI
UDI-Device Identifier00888867202900
UDI-Public00888867202900
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberDX SWIVELOCK, 3.5 X 13.5 MM
Device Catalogue NumberAR-8979P
Device Lot Number10258962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/04/2022
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown